# SDR 3RAA2018101013883

- Difficulty date: October 3, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N495CS
- Make and model: Casa C212CC
- Aircraft serial: 195
- Aircraft time: 11,737 hours, 17,732 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: DH103024600CS
- Part serial: 3310S
- Condition: Failed
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NR 2 AC INVERTER FAILED IN FLIGHT FOLLOWED BY A SMOKE SMELL IN THE COCKPIT.  THE SMELL QUICKLY DISSIPATED AND CONTINUED TO DESTINATION.  THE INVERTER WAS REMOVED AND NOT FOUND TO HAVE ANY SIGNS OF OVERHEATING OR OTHER VISIBLE DAMAGE. INSTALLED AN OVERHAULED UNIT AND ACFT RETURNED TO SERVICE.
